# SDR CA991209054

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Condition: Malfunctioned
- Location: Mlg
- Part time: 17,267 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE LEFT LANDING GEAR DOWN AND LOCKED LIGHT (GREEN) CAME ON INTERMITTENTLY UNTIL THE LANDING GEAR WAS SELECTED DOWN.  MAINTENANCE REPLACED THE PSEU AND GROUND CHECKED THE SYSTEM WITH NO FURTHER FAULTS FOUND.
